# SDR CALA2025081107564

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113N300337
- Condition: Dented
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP,  LEADING EDGE, GOUGED AT INBD SIDE.  ACCOMPLISHED REPAIR COMMON TO LT WING OTBD FLAP LEADING EDGE IAW EA 757-5753-13AH-031 PRELIM 1,2 ALL STEPS ACCOMPLISHED AND REINSTALLED PANEL ACCESS IAW SRM 51-40-02-0G T95354 ACCOMPLISHED/C/W UAL ECRA 5753-02347.  EA 757-5753-13-A4031 REV-.
